# SDR UIEA2014073000291

- Difficulty date: June 30, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,778 hours, 21,730 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Missing
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT EXTERNAL HYD MULE GND POWER CONNECTIONS ACCESS DOOR MISSING.  NO ACFT STRUCTURE & COMMON TO DOOR.  EO 6753A159 INTERIM REPAIRED TO MISSING PANEL 149BL PART 1 COMPLETED.
